FIXED POINT THEOREMS FOR TWO PAIRS OF MAPPINGS IN PARTIAL METRIC SPACES

Valeriu Popa, Alina-Mihaela Patriciu

DOI Number
10.22190/FUMI1605969P
First page
969
Last page
980

Abstract

In this paper, a general fixed point theorem for two pairs of weakly compatible mappings satisfying a - implicit relation different from the type from [16] is proved. As applications, we obtain the sufficient conditions for the existence of fixed points for a sequence of mappings in partial metric spaces.


Keywords

Fixed point theorem; Weakly compatible mapping; Partial metric space

Keywords


fixed point, partial complete metric space, weakly compatible mappings, \phi - implicit relation

Full Text:

PDF

References

M. Abbas and B. E. Rhoades: Common fixed points results for noncommuting mappings without continuity in generalized metric spaces. Appl. Math. Comput. 215 (2009), 262–269.

T. Abdeljawad, E. Karapinar and K. Tas: Existence and uniqueness of a common fixed point on a partial metric space. Appl. Math. Lett. 24 (2011), 1900–1904.

I. Altun and D. Turkoglu: Some fixed point theorems for weakly compatible mappings satisfying an implicit relation. Taiwanese J. Math. 13 (4) (2009), 1291–1304.

I. Altun, F. Sola and H. Simsek: Generalized contractions on partial metric spaces. Topology Appl. 157 (18) (2010), 2778–2785.

R. P. Chi, E. Karapinar and T. D. Thanh: A generalized contraction principle in partial metric spaces. Math. Comput. Modelling 55 (2012), 1673–1681.

L. Cirić, B. Samet, H. Aydi and C. Vetro: Common fixed point of generalized contraction on partial metric spaces and applications. Appl. Math. Comput. 218 (2011), 2398–2406.

B. Deshpande and A. Handa: Common coupled xed point theorems for two hybrid pairs of mappings satisfying an implicit relation. Sarajevo J. Math. 11 (23) (1) (2015), 85–100.

B. Deshpande, A. Handa and C. Kothari: Employing weak − contraction in common coupled fixed point results for hybrid pairs of mappings satisfying (EA) Property. IJMAA 3 (4-F) (2015), 29–44.

G. Jungck: Common fixed points for noncommuting nonself mappings on non-numeric spaces. Far East J. Math. Sci. 4 (2) (1996), 195–215.

Z. Kadelburg, H. K. Nashine and S. Radenovi´c: Fixed point results under various contractive conditions in partial metric spaces. RACSAM 107 (2013), 241–256.

J. Matkowski: Fixed point theorems for mappings with a contractive iterate at a point. Proc. Amer. Math. Soc. 62, 2 (1997), 344–348.

S. G. Matthews: Partial metric topology. Proc. 8th Summer Conference on General Topology and Applications, Ann. New York Acad. Sci. 728 (1994), 183–192.

R. P. Pant: Common fixed point theorems for noncommuting mappings. J. Math. Anal. Appl. 188 (1994), 436–440.

V. Popa: Fixed point theorems for implicit contractive mappings. Stud. Cerc. Ştiinţ., Ser. Mat., Univ. Bac˘au 7 (1997), 127–134.

V. Popa: On some fixed point theorems for compatible mappings satisfying an implicit relation. Demonstr. Math. 32 (1) (1999), 157–163.

C. Vetro and F. Vetro: Common fixed points of mappings satisfying implicit relations in partial metric spaces. J. Nonlinear Sci. Appl. 6 (2013), 152–161.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)